On functions that are almost continuous and perfectly everywhere surjective but not Jones. Lineability and additivity

K. C. Ciesielski , J. L. Gámez-Merino , Tomasz Natkaniec , J. B. Seoane-Sepúlveda

Abstract

n/a
Author K. C. Ciesielski
K. C. Ciesielski,,
-
, J. L. Gámez-Merino
J. L. Gámez-Merino,,
-
, Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
, J. B. Seoane-Sepúlveda
J. B. Seoane-Sepúlveda,,
-
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2018
Vol235
Pages73-82
Keywords in Englishlineability, additivity, perfectly everywhere surjective, Jones function, almost continuous function, Bernstein set, almost disjoint family, Covering Property Axiom CPA
DOIDOI:10.1016/j.topol.2017.12.017
URL https://doi.org/10.1016/j.topol.2017.12.017
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 09-02-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 09-02-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.377 (2) - 2016=0.464 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back